The asymptotic closure of an ideal relative to a module
AbstractIn this paper we introduce the concept of the asymptotic closure of an ideal of a commutative ring $ R $ with identity relative to a unitary $ R $-module $ M $. This work extends results from P. Samuel, M. Nagata, J. W. Petro and Sharp, Tiras, and Yassi. Our objectives in this paper are to establish the cancellation law for the asymptotic completion of an ideal relative to a finitely generated module and show that the integral closure of an ideal relative to a Noetherian module $ M $ coincides with the asymptotic closure of the ideal relative to the Noetherian module $ M $.
How to Cite
Foster, S. M., & Johnson, J. A. (2001). The asymptotic closure of an ideal relative to a module. Tamkang Journal of Mathematics, 32(3), 231-235. https://doi.org/10.5556/j.tkjm.32.2001.379